# SDR SWAA2014022125421

- Difficulty date: February 20, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N168AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32653
- Aircraft time: 32,771 hours, 14,684 cycles
- System (JASC): 2934 · Hydraulic Quantity Sensor
- Part: Transmitter
- Part number: 271A3441
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERSION DURING CRUISE, LT HYD SYS SLOWLY DROPPED TO 51%.  DROPPED AT A RATE OF 15 PER EVERY 4 MINUTES.  R & R A SYS HYD QUANTITY TRANSMITTER, ENG DRIVEN PUMP CASE DRAIN FILTER, A SYS PRESS MODULE FILTERS & RETURN FILTERS IAW MM.
